# SDR ASOA04512

- Difficulty date: July 14, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: 34455
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG AN OVERNIGHT CHECK IN DFW, THE AVIONICS BAY DOOR HANDLE WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS BAY DOOR HANDLE ASSEMBLY.  DURING INSTALLATION THE DOOR HANDLE CRACKED AROUND THE FLANGE.  MAINTENANCE REMOVED AND REPLACED THE DOOR HANDLE DOOR ASSEMBLY AGAIN.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
